# SDR SIMA200418601

- Difficulty date: July 2, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: AIR130902
- Part serial: TAEL303915C
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO DFW RIGHT MAIN GEAR DOWN AND LOCK LIGHT DID NOT COME ON.  APPROACH WAS ABORTED AND CREW COMPLIED WITH AOM PROCEDURES.  RECYCLED GEAR AND DOWN AND LOCKED LIGHT CAME ON.  CONTINUED INTO DFW WITH NO OTHER PROBLEMS.  REMOVED AND REPLACED HARNESS.  (M)
